# SDR DALA2021120107390

- Difficulty date: November 27, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 77,183 hours, 28,551 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 DURING GVI WERE FOUND MISSING THREE (3EA) HOLES ON THE ANTENNA GOGO RING ATTACHMENT AND SKIN DOUBLER IN REF CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00320. AREA WAS REPAIRED PER ETI-57-21-554 REV. 1 AND ER/A 595659-14 REV ORIGINAL. SECTION II: PERMANENT REPAIR. (2032353)
